Abstract and Applied Analysis

Some New Lacunary Strong Convergent Vector-Valued Sequence Spaces

M. Mursaleen, A. Alotaibi, and Sunil K. Sharma

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce some vector-valued sequence spaces defined by a Musielak-Orlicz function and the concepts of lacunary convergence and strong ( A )-convergence, where A = ( a i k ) is an infinite matrix of complex numbers. We also make an effort to study some topological properties and some inclusion relations between these spaces.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 858504, 8 pages.

Dates
First available in Project Euclid: 7 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412687039

Digital Object Identifier
doi:10.1155/2014/858504

Mathematical Reviews number (MathSciNet)
MR3246362

Zentralblatt MATH identifier
07023208

Citation

Mursaleen, M.; Alotaibi, A.; Sharma, Sunil K. Some New Lacunary Strong Convergent Vector-Valued Sequence Spaces. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 858504, 8 pages. doi:10.1155/2014/858504. https://projecteuclid.org/euclid.aaa/1412687039


Export citation

References

  • J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971.
  • L. Maligranda, Orlicz Spaces and Interpolation, Seminars in Mathematics 5, Polish Academy of Science, 1989.
  • J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983.
  • A. Wilansky, Summability through Functional Analysis, vol. 85, North-Holland, Amsterdam, Netherlands, 1984.
  • M. Mursaleen and A. K. Noman, “On some new sequence spaces of non absolute type related to the spaces l$_{p}$ and ${l}_{\infty }$ II,” Mathematical Communications, vol. 16, pp. 383–398, 2011.
  • S. D. Parashar and B. Choudhary, “Sequence spaces defined by Orlicz functions,” Indian Journal of Pure and Applied Mathematics, vol. 25, no. 4, pp. 419–428, 1994.
  • K. Raj and S. K. Sharma, “Some sequence spaces in 2-normed spaces defined by Musielak-Orlicz function,” Acta Universitatis Sapientiae: Mathematica, vol. 3, no. 1, pp. 97–109, 2011.
  • K. Raj and S. K. Sharma, “Some generalized difference double sequence spaces defined by a sequence of Orlicz-functions,” Cubo, vol. 14, no. 3, pp. 167–189, 2012.
  • K. Raj and S. K. Sharma, “Some multiplier sequence spaces defined by a Musielak-Orlicz function in $n$-normed spaces,” New Zealand Journal of Mathematics, vol. 42, pp. 45–56, 2012.
  • A. Gökhan, M. Et, and M. Mursaleen, “Almost lacunary statistical and strongly almost lacunary convergence of sequences of fuzzy numbers,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 548–555, 2009.
  • M. Gungor and M. Et, “${\Delta }^{T}$-strongly almost summable sequences defined by Orlicz functions,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 8, pp. 1141–1151, 2003.
  • A. R. Freedman, J. J. Sember, and M. Raphael, “Some Cesàro-type summability spaces,” Proceedings of the London Mathematical Society, vol. 37, no. 3, pp. 508–520, 1978.
  • T. Bilgin, “Lacunary strong $A$-convergence with respect to a modulus,” Studia Universitatis Babeş-Bolyai, vol. 46, no. 4, pp. 39–46, 2001.
  • T. Bilgin, “Lacunary strong \emphA-convergence with respect to a sequence of modulus functions,” Applied Mathematics and Computation, vol. 151, no. 3, pp. 595–600, 2004.
  • M. Mursaleen and A. K. Noman, “On some new sequence spaces of non-absolute type related to the spaces ${l}_{p}$ and ${l}_{\infty }$ I,” Filomat, vol. 25, no. 2, pp. 33–51, 2011.
  • H. Fast, “Sur la convergence statistique,” Colloquium Mathematicae, vol. 2, pp. 241–244, 1951.
  • I. J. Schoenberg, “The integrability of certain functions and related summability methods,” The American Mathematical Monthly, vol. 66, pp. 361–375, 1959.
  • J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985.
  • J. S. Connor, “A topological and functional analytic approach to statistical convergence,” in Applied and Numerical Harmonic Analysis, vol. 8 of Analysis of Divergence, pp. 403–413, 1999.
  • T. Šalát, “On statistically convergent sequences of real numbers,” Mathematica Slovaca, vol. 30, no. 2, pp. 139–150, 1980.
  • M. Mursaleen and O. H. H. Edely, “Generalized statistical convergence,” Information Sciences, vol. 162, no. 3-4, pp. 287–294, 2004.
  • M. Isk, “On statistical convergence of generalized difference sequences,” Soochow Journal of Mathematics, vol. 30, no. 2, pp. 197–205, 2004.
  • S. A. Mohiuddine and M. A. Alghamdi, “Statistical summability through a lacunary sequence in locally solid Riesz spaces,” Journal of Inequalities and Applications, vol. 2012, article 225, 2012.
  • B. Hazarika, S. A. Mohiuddine, and M. Mursaleen, “Some inclusion results for lacunary statistical convergence in locally solid Riesz spaces,” Iranian Journal of Science Technology, vol. 38, no. A1, pp. 61–68, 2014.
  • E. Kolk, “The statistical convergence in Banach spaces,” Acta et Commentationes Universitatis Tartuensis, vol. 928, pp. 41–52, 1991.
  • I. J. Maddox, “Statistical convergence in a locally convex space,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 1, pp. 141–145, 1988.
  • A. Alotaibi and M. Mursaleen, “Statistical convergence in random paranormed space,” Journal of Computational Analysis and Applications, vol. 17, no. 2, pp. 297–304, 2014.
  • S. A. Mohiuddine, K. Raj, and A. Alotaibi, “Some paranormed double difference sequence spaces for Orlicz functions and bounded-regular matrices,” Abstract and Applied Analysis, vol. 2014, Article ID 419064, 10 pages, 2014.
  • S. A. Mohiuddine and M. Aiyub, “Lacunary statistical convergence in random 2-normed spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 3, pp. 581–585, 2012. \endinput